Rellich’s theorem and N-body Schrödinger operators

K. Ito*, E. Skibsted

*Corresponding author for this work

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

We show an optimal version of Rellich's theorem for generalized N-body Schrödinger operators. It applies to singular potentials, in particular, to a model for atoms and molecules with infinite mass and finite extent nuclei. Our proof relies on a Mourre estimate [10] and a functional calculus localization technique.

Original languageEnglish
Article number1650010
JournalReviews in Mathematical Physics
Volume28
Issue5
Number of pages12
ISSN0129-055X
DOIs
Publication statusPublished - 2016

Keywords

  • (Formula presented.)-body Schrödinger operators
  • minimal non-threshold generalized eigenfunctions

Fingerprint

Dive into the research topics of 'Rellich’s theorem and N-body Schrödinger operators'. Together they form a unique fingerprint.

Cite this